# SDR UIEA2022061300581

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- Engine: Ge CF680
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Filter
- Part number: 654T003521
- Part serial: NSN
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT ENGINE  FUEL FILTERS  REQUIRES REPLACEMENT  AT  APPROX. 150 FLT HOURS  DUE TO FUEL TANK ENTRY  TO BE REPLACE PRIOR  TO 108387  FLT HOURS . REMOVED AND REPLACED #1 ENGINE FUEL FILTER PER 767 M/M 73-11-03-404-009-1100, REQUIRES LEAK CHECK. REMOVED & REPLACED #2 ENG FUEL FILTER PER B767-300 AMM 73-11-03. REQUIRED LEAKS CHECK. PERFORMED LEAK CHECK OF ENG 1 & 2 FUEL FILTERS PER B767-300 AMM 71-00-00, NO LEAKS
